Asymptotic behaviour of self-contracted planar curves and gradient orbits of convex functions

Abstract : We hereby introduce and study the notion of self-contracted curves, which encompasses orbits of gradient systems of convex and quasiconvex functions. Our main result shows that bounded self-contracted planar curves have a finite length. We also give an example of a convex function defined in the plane whose gradient orbits spiral infinitely many times around the unique minimum of the function.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00315675
Contributeur : Olivier Ley <>
Soumis le : vendredi 29 août 2008 - 16:12:09
Dernière modification le : vendredi 12 avril 2019 - 16:46:03
Document(s) archivé(s) le : jeudi 3 juin 2010 - 19:12:17

Fichiers

dls08-soumis.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Aris Daniilidis, Olivier Ley, Stéphane Sabourau. Asymptotic behaviour of self-contracted planar curves and gradient orbits of convex functions. Journal de Mathématiques Pures et Appliquées, Elsevier, 2010, 94 (2), pp.183-199. ⟨10.1016/j.matpur.2010.03.007⟩. ⟨hal-00315675⟩

Partager

Métriques

Consultations de la notice

424

Téléchargements de fichiers

168